Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 72, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 14, 2010, 3:27 AM EST for 6 counties in Florida. It took effect at Dec 15, 2010, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2010, 3:27 AM EST (08:27 UTC)
- In effect from
- Dec 15, 2010, 10:00 AM EST
- Expired
- Dec 15, 2010, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 108 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895 WWUS82 KMLB 140827 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 327 AM EST TUE DEC 14 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-142300- /O.UPG.KMLB.FW.A.0059.101215T1500Z-101215T2300Z/ /O.NEW.KMLB.FW.W.0072.101215T1600Z-101215T2300Z/ /O.CON.KMLB.FW.W.0071.101214T1600Z-101214T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 327 AM EST TUE DEC 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED TODAY AND WEDNESDAY WITH THE MINIMUM RH VALUES IN THE TEENS MANY AREAS DUE TO THE VERY DRY AIR MASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
2 follow-up statements
323 WWUS82 KMLB 141938 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EST TUE DEC 14 2010 FLZ041-044>046-053-141-144-150900- /O.NEW.KMLB.FW.A.0060.101216T1500Z-101216T2300Z/ /O.EXT.KMLB.FW.W.0072.101215T1500Z-101216T0000Z/ /O.CON.KMLB.FW.W.0071.000000T0000Z-101214T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 238 PM EST TUE DEC 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE RED FLAG WARNING FOR WEDNESDAY IS NOW IN EFFECT FROM 10 AM TO 7 PM EST. IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN WEDNESDAY WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS MANY AREAS DUE TO THE VERY DRY AIR MASS. DESPITE SOME MOISTURE RECOVERY...SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE ALSO POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-058-059-064-147-150900- /O.EXT.KMLB.FW.W.0072.101215T1500Z-101216T0000Z/ /O.CON.KMLB.FW.W.0071.000000T0000Z-101214T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 238 PM EST TUE DEC 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 7 PM EST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE RED FLAG WARNING FOR WEDNESDAY IS NOW IN EFFECT FROM 10 AM TO 7 PM EST. LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN WEDNESDAY WITH THE MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS MANY AREAS DUE TO THE VERY DRY AIR MASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ WEITLICH
104 WWUS82 KMLB 150755 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 255 AM EST WED DEC 15 2010 FLZ041-044>046-053-141-144-160000- /O.CON.KMLB.FW.W.0072.101215T1500Z-101216T0000Z/ /O.CON.KMLB.FW.A.0060.101216T1500Z-101216T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 255 AM EST WED DEC 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS IN MANY AREAS DUE TO THE VERY DRY AIR MASS. DESPITE SOME SLIGHT MOISTURE RECOVERY...SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE ALSO POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-058-059-064-147-160000- /O.CON.KMLB.FW.W.0072.101215T1500Z-101216T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 255 AM EST WED DEC 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN WEDNESDAY WITH THE MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS MANY AREAS DUE TO THE VERY DRY AIR MASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ CRISTALDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 14, 3:22 AM EST, 5 minutes earlier.
Area forecast discussion, Dec 14, 3:22 AM EST, 5 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
322 AM EST TUE DEC 14 2010
.DISCUSSION...
...HARD FREEZE FORECAST AGAIN TONIGHT...
CURRENT...STEADY TEMPERATURE FALLS OVERNIGHT HAVE BROUGHT SUB
FREEZING TEMPERATURES TO NORTH CENTRAL FLORIDA AS WELL AS A
SECOND AREA OVER SOUTHERN OSCEOLA COUNTY TO LAKE OKEECHOBEE AND
THE INTERIOR TREASURE COAST AS OF 3 AM. SEVERAL MORE HOURS OF
COOLING ALONG WITH ANY FURTHER LIGHTENING OF WINDS WILL QUICKLY
BRING TEMPERATURES DOWN SEVERAL DEGREES DUE TO LARGE SPREAD IN
TEMP AND DEWPOINT AT THIS HOUR.
915 MHZ WIND PROFILER @ XMR INDICATES 25 KT WINDS JUST ABOVE THE
SFC WITH GUSTY CONDITIONS AT TIMES AT THE COAST PRODUCING WIND
CHILL READINGS APPROACHING 20 DEGREES. WIND CHILL WILL REMAIN A
CONCERN THROUGH DAY BREAK WITH TEENS LIKELY OVER MUCH OF AREA BY
DAYBREAK.
TODAY/TONIGHT...EXTREME DRYING FORECAST BY GUIDANCE WITH SINGLE
DIGIT DEWPOINTS DEVELOPING OVER MOST OF THE AREA AFTER MIXING
OCCURS LATER THIS MORNING. WINDS WILL BE LIGHTER BUT STILL GUSTY
BY AFTERNOON. TEMPERATURE RECOVERY WILL BE LIMITED DESPITE FULL
SUN WITH HIGHS IN THE LOWER/MID 50S AT MID AFTERNOON. ARCTIC HIGH
PRESSURE RESPONSIBLE FOR RECORD COLD WILL BECOME SITUATED CLOSER
TO THE AREA OVERNIGHT LEADING TO A VERY RAPID COOLDOWN AFTER
SUNSET. A LONG DURATION FREEZE IS ANTICIPATED WITH 6 TO 8 HOURS AT
OR BELOW FREEZING OVER MANY INTERIOR SPOTS AND 2 TO 3 HOURS AT TO
BELOW 28 DEGREES.
WED...HIGH PRESSURE OVERTOP CENTRAL FLORIDA WILL YIELD MOSTLY SUNNY
TO SUNNY SKIES BUT NORTHWEST FLOW ALOFT WILL STILL KEEP DAYTIME
TEMPERATURES AT LEAST 10 TO 15 DEGREES COLDER THAN THEIR NORMAL LOW
70S.
WED NIGHT...WITH HIGH PRESSURE OVER THE AREA WINDS SHOULD BECOME
LIGHT TO CALM DURING THE EVENING AND WITH MOSTLY CLEAR TO CLEAR
SKIES TEMPERATURES SHOULD FALL QUICKLY DURING THE EVENING THEN MORE
SLOWLY AFTER MIDNIGHT. THIS WILL RESULT IN STILL ANOTHER COLD NIGHT
WITH TEMPERATURES IN THE 30S AND LOWER IN THE USUAL COLDER LOW LYING
AREAS.
THU...TEMPERATURES FINALLY BREAK INTO THE 60S AS THE SURFACE HIGH
SHIFTS INTO THE ATLANTIC AND THE PENINSULA FALLS UNDER A SOUTHERLY
FLOW. ALL THE LONGER TERM MODELS HAVE BEEN PICKING UP ON TROUGHING
OVER THE LOWER MISSISSIPPI RIVER VALLEY THE PAST DAY. TROUGHING TO
IMPACT CENTRAL FLORIDA IN LATER PERIODS.
THU NIGHT...CLEAR SKIES WILL ALLOW FOR ANOTHER EVENING OF QUICKLY
FALLING TEMPERATURES BUT WITH THE DAY BEING MUCH WARMER THAN EARLIER
IN THE WEEK OVERNIGHT LOWS IN THE 40S.
FRI...ANOTHER WARMER DAY WITH HIGHS IN THE 70S AND INCREASING SOUTH
TO SOUTHWEST WINDS AND MOISTURE AHEAD OF A FRONT PUSHING ACROSS THE
SOUTHEAST/PANHANDLE/NORTH GULF OF MEXICO.
FRI NIGHT...INTRODUCED A SLIGHT CHANCE OF SHOWERS AFTER MIDNIGHT AS
FRONTAL BOUNDARY AND VORTICITY MAX FORECAST TO MOVE ACROSS THE
NORTHEAST GULF/NORTHERN FLORIDA AND INTO CENTRAL FLORIDA LATE OVERNIGHT.
SAT/SAT NIGHT...FRONT MOVES DOWN THE PENINSULA DURING THE DAY AND
EXITS SOUTHERN COUNTIES DURING THE EVENING. CHANCE OF SHOWERS DURING
THE DAY THEN A SLIGHT CHANCE VERO BEACH SOUTH DURING THE EVENING AS
THE FRONT MOVES INTO SOUTHERN FLORIDA.
SUN/MON...HIGH PRESSURE OVER THE MID MISSISSIPPI RIVER VALLEY BUILDS
ACROSS THE SOUTHEAST AND FLORIDA. UPPER FLOW IS NOT AS AMPLIFIED AS
THE WEEK BEFORE THEREFORE TEMPERATURES SHOULD NOT DROP OFF
DRAMATICALLY. HIGHS IN THE MID 60S TO LOW 70S NORTH TO SOUTH. LOWS
IN THE 50S SUN MORNING AND THE 40S INTERIOR TO THE LOW 50S CAPE
CANAVERAL SOUTH MON MORNING.
&&
.AVIATION...
VFR NEXT 24 HOURS. OCNL SFC WIND GUSTS NR 20KTS FM 14Z TO 23Z.
&&
.MARINE...
GUSTS TO GALE FORCE CONTINUE AT THE OFFSHORE BUOY SITES THIS
MORNING. WILL LET GALE EXPIRE AT 10 AM TO BE REPLACED BY SCA OVER
ALL WATERS THE REST OF THE DAY THROUGH 7 PM.
WED-FRI...NICE BOATING WEATHER SHAPING UP AS HIGH PRESSURE MOVES
WEST TO EAST OVER THE AREA. LIGHT WINDS WITH SEAS GENERALLY 3 FEET
OR LESS.
SAT...WINDS SHIFT TO THE SOUTH LATE OVERNIGHT FRI AND START TO
INCREASE SAT AS FRONTAL BOUNDARY MOVING ACROSS THE SOUTHEAST AND
NORTHERN GULF BEGINS TO TIGHTEN THE GRADIENT AHEAD OF THE BOUNDARY.
OFFSHORE WIND SATURDAY WILL BUILD SEAS TO AROUND 4 FEET AWAY FROM
SHORE BUT NOT EXPECTING ANY EXERCISE CAUTION CONDITIONS TIL
OVERNIGHT SAT AND SUN AS FRONT MOVES DOWN THE COASTAL WATERS.
&&
.FIRE WEATHER...
TODAY...EXTREME DRYNESS FOR LONG DURATION (LATE MORNING THROUGH
SUNSET) WITH SINGLE DIGIT DEWPOINTS IN SOME INLAND AREAS. WIND
GUSTS WILL BE LOWER THAN MONDAY...BUT WILL PRESENT CONTINUED
DANGER WHEN COUPLED WITH VERY LOW RH.
WED...ANOTHER DAY OF VERY LOW DEW POINTS AND SEVERAL HOURS OF LOW
RELATIVE HUMIDITY VALUES. POSTED A RED FLAG WARNING FOR ALL COUNTIES.
THU...SOME MOISTURE RECOVERY WILL HELP PUSH MINIMUM RELATIVE
HUMIDITY VALUES INTO THE UPPER 30S INTERIOR AREAS AND 40S ALONG THE
COAST.
FRI/SAT...SOUTHEAST TO SOUTH FLOW WILL RESULT IN INCREASED MOISTURE
LEVELS AND MINIMUM RELATIVE HUMIDITY VALUES IN THE 40S.
&&
.CLIMATE...
RECORD LOWS...
DEC 15TH
DAYTONA BEACH 29/1962
ORLANDO 33/1968
MELBOURNE 33/1968
VERO BEACH 35/1962
RECORD LOWEST HIGHS...
TODAY
DAYTONA BEACH 52/1962
ORLANDO 54/1962
MELBOURNE 55/1962
VERO BEACH 56/1962
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 50 26 58 32 / 0 0 0 0
MCO 51 28 58 34 / 0 0 0 0
MLB 51 33 59 34 / 0 0 0 0
VRB 53 31 61 33 / 0 0 0 0
LEE 49 24 57 32 / 0 0 0 0
SFB 51 25 58 32 / 0 0 0 0
ORL 50 27 57 36 / 0 0 0 0
FPR 54 29 62 32 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EST WEDNESDAY
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 11 AM TO 6 PM EST WEDNESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL WARNING UNTIL 10 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...PENDERGRAST
LONG TERM....WIMMERHazardous weather outlook, Dec 13, 5:50 PM EST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 550 PM EST MON DEC 13 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-141100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 550 PM EST MON DEC 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...DAMAGING FREEZE TONIGHT... ...VERY DANGEROUS WIND CHILL CONDITIONS TONIGHT... .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... NORTHWEST WINDS WILL CONTINUE TO USHER COLD AIR INTO CENTRAL FLORIDA. A HARD FREEZE WARNING IS IN EFFECT TUESDAY MORNING FOR THE ENTIRE AREA...WITH READINGS DROPPING INTO THE MID TO UPPER 20S. SOME NORMAL COLD SPOTS NORTHWEST OF INTERSTATE 4 AND IN THE SOUTHERN INTERIOR AROUND LAKE OKEECHOBEE MAY REACH DOWN INTO THE LOWER 20S. WIND SPEEDS AT 10 TO 15 MPH COMBINED WITH THE VERY COLD TEMPERATURES WILL PRODUCE WIND CHILL READINGS RARELY SEEN IN CENTRAL FLORIDA... TEENS TO AROUND 20. MAKE SURE TO DRESS WARMLY IF VENTURING OUTSIDE. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS. PLAN TO KEEP SMALL PETS INDOORS OVERNIGHT. IN ADDITION...FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. MANY HOME FIRES OCCUR IN FLORIDA DUE TO IMPROPER USE OF PORTABLE HEATERS. ...WIND AND SEA IMPACT... STRONG WEST NORTHWEST WINDS WILL PRODUCE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT. BEYOND 20 NAUTICAL MILES A GALE WARNING REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE OUTBREAK OF VERY COLD AIR WILL CONTINUE INTO WEDNESDAY MORNING AS TEMPERATURES BELOW FREEZING ARE EXPECTED OVER A RATHER LARGE AREA. WINDS AND SEAS OVER THE MARINE AREA WILL SLOWLY DIMINISH... HOWEVER SMALL CRAFT WILL LIKELY SEE HAZARDOUS SEAS OVER THE OFFSHORE WATERS THROUGH MIDWEEK. A FIRE WEATHER DANGER WILL CONTINUE INTO WEDNESDAY DUE TO LOW RELATIVE HUMIDITY DURATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:25 AM EST | Hard Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 30 hr |
| Dec 14, 2:38 PM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 37 hr |
| Dec 14, 3:40 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 22 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.